# SDR VNAA202109099992

- Difficulty date: September 9, 2021
- Submitted: September 9, 2021
- Operation: Air carrier
- Aircraft: N593NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15405
- Aircraft time: 11,859 hours, 10,903 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2027628800A
- Condition: Corroded
- Location: Bs 379-485 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED BETWEEN FS 379 TO FS 485 AT LBL9.  INSTALLED REPLACEMENT SEAT RAIL AT LBL9 & FS379 TO 485 IAW CRJ900 AMM 53-00-49-400-801 CONFIG A12.
